- My peak estradiol value is "a little on the high side." If it were low, she'd prescribe Clomid or Femara but it's not low, so she's not prescribing it.
- My post-peak estradiol is "a little high." She'd like me to experiment with a high soluble fiber diet which she's had some success with other patients in bringing those levels down.
- Post-peak progesterone is normal.
- Androgens are normal.
- Prolactin is normal.
- The FSH:LH ratio of peak +7 is 1.6. She said it should be around 1.1.
- The thyroid panel was normal with the exception of the T3:Reverse T3 ratio at 4.1. She said that's high. So, I "probably have Wil.son's Syndrome" or something to that effect.
In terms of the thyroid issue, I'm tending to not believe this condition exists. I didn't ask her how this condition ties to infertility but she didn't offer up anything like that. She didn't say, "Well, if you do this treatment, you'll get pregnant." I know there's more testing to be done, but some tie-in to what I'm seeing her for might have been nice.
In terms of the high post-peak estrogen, I have been very diligent about a high soluble and insoluble fiber diet for the last five years. Not eating enough grains, fruits, and vegetables makes me feel ill and gross. In our house, 95% of our meals are made with whole foods, fresh and varied produce and plenty of berries and seasonal fruit. My theory on doctors believing that the majority of their patients are ill-nourished is that they globalize that belief on all their patients; inner city patients, indigents, upper-middle class women who went to college. The NaPro doctor I saw back in March or so wanted to test me for essential vitamin levels. I told him my internist does this every couple of years and it's always been fine. I knew why I was vitamin D deficient because I cover up head to toe in the sun. I'm never exposed to the sun. So, it didn't take an MD to figure out what that was all about.
Do I sound angry, defensive??? I'm going to take some time to simmer down and reassess my options. This infertility thing is really starting to aggravate me.